Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Help! Relief for pain of over-filling my sleeve



Recommended Posts

Hello all. I was sleeved on 12/17 and, for the first time, I think I over-filled my sleeve. Not with food but with medication. I take several pills in the middle of the day. I took them one at a time but I think too close together. I'm in such pain. It's like waves of pain through my chest and radiating to the back. Any way to ease the pain??

Sent from my SM-G955U using BariatricPal mobile app

Share this post


Link to post
Share on other sites

Take spoon or two of yogurt, and walk around. It can linger, but will subside after some time. When you do it with food - it will have to come back up, and sometimes you have to lie down for an hour.

You learn not to do this.... take a couple times, but eating really slowly and really well chewed small bites is the key to figuring it out.

Share this post


Link to post
Share on other sites

Get some papaya enzymes ASAP and never be without them. They help to digest food and have been a major help in my journey.

they also help you to absorb meds/ Vitamins better.

Edited by Losingit2018

Share this post


Link to post
Share on other sites

I don't know what to do other than ride it out this time and make sure you're spacing our your medication and taking it with food next time.

Share this post


Link to post
Share on other sites

Wow. Just reading posts like these help me recognize I never had the promised restriction. I was able to swallow a fistful of pills without any issues weeks post op. I was sleeved 6/2015. I lost 60 lbs in 3 months only because I restricted myself to 800 calories per day. I was hungry but motivated. When my personal life hit a MAJOR bump it all fell apart. Now I’m back up just 15 lbs below my starting weight and worried I’m diabetic (awaiting test results). I’m starting to think a revision to RNY might be a good idea but with a different surgeon!

Share this post


Link to post
Share on other sites

When I had the sleeve if you overate Protein, pineapple juice helped. But with medicines, I guess something that coats the stomach is better. If any of those meds include thyroid make sure you don't take Vitamins within 4 hours of the thyroid. The Biotin in the vitamins really affects the thyroid.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×